# SDR DL75K040971

- Difficulty date: October 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 10,572 hours, 4,730 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Assy
- Part number: 326002025
- Part serial: DL843
- Condition: Damaged
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BY MTC NR 5 BRAKE DAMAGE STATOR REVOLVING WITH ROTOR AND IDICATOR PIN DAMAGED.  REPLACED NR 5 BRAKE ASSY AND NR 5 MAIN WHEEL ASSY.
